# SDR IPXA2023070793607

- Difficulty date: June 10, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 73,940 hours, 15,931 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: ACA7017502
- Condition: Corroded
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFOUND NOSE GEAR R/H TRUNNION WITH CORROSION AT STA Y=587.REPAIRED CORRODED SUPPORT FITTING AT THE R/H NOSE GEAR TRUNNION AT STA Y=587 IAW VTSAA 011-5310-01-B0009 I/R AND UPS EO MD11-5310-87550-A DATED 07/05/23 (MINOR)
